# SDR IPXA2016022399808

- Difficulty date: February 6, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: AEA0220574SAAU
- Condition: Corroded
- Location: Bs 1481-1501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN LONGERON 17L FITTING BETWEEN F/S 1481-1501 HAS CORROSION.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT L17L FITTING BS 1481-1501 REF SRM 51-31-01 AND SRM 51-33-01.
